# SDR SWAA2023070657038

- Difficulty date: June 7, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 92.70 AT 30 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-378014<[01] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 210138003. DUE DATE: 27-MAR-24.;[02] REPAIRED INSPAR RIB 92.70 AT 30 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
